Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Taking carisoporodol and hydrocodone. Taken excess medication. What will happen?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
I am on carisoporodol -350 mg along with hydrocodone5-325. I may have taken two XXXXXXX instead of one of each this morning. I had the last XXXXXXX 20hrs ago. I think I took one of each but in case I took two of XXXXXXX instead is there a lethal impact
Posted Mon, 5 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Maruti Karale 52 minutes later

Thanks for the query.

You need not worry. The extra dose of XXXXXXX is ok.

Drink more water and keep yourself adequately hydrated. You may take proton pump inhibitors like omeprazole (prilosec OTC) to prevent gastritis.

Hope this answers your query. Let me know if you need clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor